MAUDE Adverse Event Report: BIO-DETEK INCORPORATED; UNKNOWN

BIO-DETEK INCORPORATED; UNKNOWN
Lot Number 4525
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/30/2026
Type of Reportable Event Death
Event or Problem Description
Complainant alleged that while attempting to treat a 3-year-old patient (gender unknown) post drowning, the electrode pads would not adhere to the patient's skin.A 2nd set of electrode pads were used with the same results.The lot numbers of the pads are lot: 4525 and lot: 1825b.Complainant indicated that the patient subsequently expired.Please reference medwatch 1218058-2026-00101 for pads lot: 1825b.
 
Additional Manufacturer Narrative
This device was manufactured but not domestically distributed; it is only distributed in the intended geography.There is no existing udi regulation.Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.

Brand Name
UNK
Common Device Name
UNKNOWN
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
+1(401)729-1400
MDR Report Key25894487
Report Number1218058-2026-00102
Device Sequence Number10124812
Product Code MKJ
UDI-Device Identifier10847946016316
UDI-Public10847946016316
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Lot Number4525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age3 YR
Patient SexUnknown